# SDR 96FDEA01177

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM UPPER CHORD UPPER SURFACE CORRODED AT STA 344  BL ZERO - LBL 60.   REMOVED CORROSION ON UPPER CHORD SURFACE - BEYOND LIMITS PER SRM 51-10-6.   REMOVED AND REPLACED TOP TEE ANGLE PER SRM 51-10-1.  FLOOR BEAM REPAIRED USING FEDEX END DRAWING SR 27-53-007.
